# SDR COMA0760460

- Difficulty date: June 30, 2007
- Submitted: July 9, 2007
- Operation: Air carrier
- Aircraft: N914CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7012
- Aircraft time: 32,888 hours, 30,944 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Wire
- Condition: Nicked
- Location: Mlg Ww
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FLIGHT 5169 - FLAP FAIL MESSAGE RECEIVED.  LANDED WITHOUT INCIDENT.  REPAIRED NICKED WIRE (SHORTING) AT PRESSURE BULKHEAD AFT OF WHEEL WELL.
